ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Многогранник Ньютона и ряды Лорана рациональной функции n переменных

Мкртчян, М. А. and Южаков, А. П. (1982) Многогранник Ньютона и ряды Лорана рациональной функции n переменных. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 17 (2). pp. 99-105. ISSN 00002-3043

[img]
Preview
PDF
Download (997Kb) | Preview
    Item Type: Article
    Additional Information: Նյոտոնի բազմանիստը և փոփոխականի ռացիոնալ ֆունկցիայի Լորանի շարքերը։ The Newton polytope and the Lourent series of rational functions of n variables.
    Uncontrolled Keywords: Մկրտչյան Մ. Ա., Յուժակով Ա. Պ., Mkrtchian M. A., Jujakov A. P.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 12 Dec 2012 15:30
    Last Modified: 25 Dec 2012 10:32
    URI: http://mathematics.asj-oa.am/id/eprint/1466

    Actions (login required)

    View Item